# SDR SWAA2015040838286

- Difficulty date: March 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CREASE BEAM CHORD CORRODED.  REPAIRED CHORD IAW SRM & DWG.
